# SDR DXTA2011040104534

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N745QS
- Make and model: Gulstm 200
- Aircraft serial: 170
- Aircraft time: 2,921 hours, 1,762 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Panel
- Part number: 996G7550004
- Part serial: 07060040283
- Condition: Failed
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND CABIN GALLEY COOLING FAN SOUND UNUSUALLY LOUD, ALMOST GRINDING SOUND. AFTER 5-10 MINUTES A BURNING ODOR WAS NOTICED IN THE CABIN. ONCE GALLEY POWER WAS TURNED OFF WITH THE PEDISTAL PUSHBUTTON, THE FAN STOPPED AND SHORTLY AFTER THE ODOR DISAPATED.   REMOVED FAULTY GALLEY CONTROL PANEL AND INSTALLED REPAIRED CONTROL PANEL.  OPS CHECKED GOOD AT THIS TIME.  WORK DONE IAW CCMH 31-16-03.
